IEEE - Institute of Electrical and Electronics Engineers, Inc. - Mean square stability of nonlinear systems with random delay and markovian jump parameters

2009 IEEE International Conference on Intelligent Computing and Intelligent Systems (ICIS 2009)

Author(s): Enwen Zhu ; Hanjun Zhang ; Yong Xu ; Yueheng Wang ; Jiezhong Zou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2009
Conference Location: Shanghai, China, China
Conference Date: 20 November 2009
Volume: 2
Page(s): 484 - 488
ISBN (CD): 978-1-4244-4738-1
ISBN (Paper): 978-1-4244-4754-1
DOI: 10.1109/ICICISYS.2009.5358337
Regular:

In this paper, the problems of stochastic stability for a class of nonlinear systems with random delay and markovian jump parameters are investigated. The jumping parameters and delays are modeled... View More

Advertisement